MAUDE Adverse Event Report: SYNTHES GMBH OSCILLATING SAW ATCH, LARGE, WITH KEY; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

SYNTHES GMBH OSCILLATING SAW ATCH, LARGE, WITH KEY; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 532.026
Medical Device Problem Codes Device Slipped (1584); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was traced to improper maintenance.
 
Event or Problem Description
It was reported that the oscillating saw attachment device was spinning.It was unknown when the event occurred.There were no reports of delays to a surgical procedure.During service and evaluation, it was determined that device (2+ devices) had unintended/unexpected disengagement, had component damage and did not function.The device also failed pretests for general condition, check function of locking mechanism and check oscillation frequency with frequency meter.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2025.All available information has been disclosed.

Brand Name
OSCILLATING SAW ATCH, LARGE, WITH KEY
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 4436
SZ   4436
3035526892
MDR Report Key22993441
Report Number8030965-2025-09083
Device Sequence Number8868831
Product Code HWE
UDI-Device Identifier10886982240651
UDI-Public(01)10886982240651(10)100948
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number532.026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown